Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Immunology
Volume 2016, Article ID 7828351, 2 pages
http://dx.doi.org/10.1155/2016/7828351
Case Report

Tranexamic Acid: An Exceedingly Rare Cause of Anaphylaxis during Anaesthesia

Department of Immunology and Allergy, St Helier Hospital, Carshalton, Surrey SM5 1AA, UK

Received 8 July 2016; Accepted 11 October 2016

Academic Editor: Claudio Pignata

Copyright © 2016 R. A. Bansal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. T. Krishna, M. York, T. Chin et al., “Multi-centre retrospective analysis of anaphylaxis during general anaesthesia in the United Kingdom: aetiology and diagnostic performance of acute serum tryptase,” Clinical and Experimental Immunology, vol. 178, no. 2, pp. 399–404, 2014. View at Publisher · View at Google Scholar
  2. A. Trautmann, C. Seidl, J. Stoevesandt, and C. S. Seitz, “General anaesthesia-induced anaphylaxis: impact of allergy testing on subsequent anaesthesia,” Clinical & Experimental Allergy, vol. 46, no. 1, pp. 125–132, 2016. View at Publisher · View at Google Scholar · View at Scopus
  3. D. Laroche, P. Gomis, E. Gallimidi, J.-M. Malinovsky, and P. M. Mertes, “Diagnostic value of histamine and tryptase concentrations in severe anaphylaxis with shock or cardiac arrest during anesthesia,” Anesthesiology, vol. 121, no. 2, pp. 272–279, 2014. View at Publisher · View at Google Scholar
  4. M.-M. Lucas-Polomeni, Y. Delaval, P. Menestret, P. Delaval, and C. Ecoffey, “A case of anaphylactic shock with tranexamique acid (Exacyl),” Annales Françaises d'Anesthésie et de Réanimation, vol. 23, no. 6, pp. 607–609, 2004. View at Publisher · View at Google Scholar
  5. S. Imbesi, E. Nettis, P. L. Minciullo et al., “Hypersensitivity to tranexamic acid: a wide spectrum of adverse reactions,” Pharmacy World & Science, vol. 32, no. 4, pp. 416–419, 2010. View at Publisher · View at Google Scholar
  6. G. M. Kavanagh, J. E. Sansom, P. Harrison, J. A. Warwick, and R. D. Peachey, “Tranexamic acid (Cyklokapron)-induced fixed-drug eruption,” British Journal of Dermatology, vol. 128, no. 2, pp. 229–230, 1993. View at Publisher · View at Google Scholar